Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 1570407, 13 pages
https://doi.org/10.1155/2018/1570407
Research Article

Higher Approximations to Study Statistical Characteristics of Waves in Multiscale Inhomogeneous Media

Irkutsk State University, 20 Gagarin Blvd, Irkutsk 664003, Russia

Correspondence should be addressed to M. V. Tinin; ur.usi.ipa@ninitm

Received 29 April 2017; Accepted 4 January 2018; Published 7 February 2018

Academic Editor: Xavier Leoncini

Copyright © 2018 M. V. Tinin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. V. Tinin, “Higher Approximations to Study Statistical Characteristics of Waves in Multiscale Inhomogeneous Media,” Advances in Mathematical Physics, vol. 2018, Article ID 1570407, 13 pages, 2018. doi:10.1155/2018/1570407